The Community for Technology Leaders
Green Image
Issue No. 05 - May (1972 vol. 21)
ISSN: 0018-9340
pp: 511-512
J.C. Majithia , Department of Electrical Engineering, University of Waterloo
Several algorithms for the computation of the mean value of a random variable have been analyzed. Results have shown that the two previously published techniques and a modified version of one of these, give unbiased estimates of the mean value. Furthermore, although the confidence intervals have been found to be increased in all cases, the actual increase is insignificant, while the possible speed improvements in computation can be considerable.
Confidence intervals, mean value, recursive estimation, unbiased estimation.

J. Majithia, "Comments on "A Fast Digital Computer Method for Recursive Estimation of the Mean"," in IEEE Transactions on Computers, vol. 21, no. , pp. 511-512, 1972.
92 ms
(Ver 3.3 (11022016))